# SDR ASOA2013041903417

- Difficulty date: March 29, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,450 hours, 16,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 562-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

45 DEGREE ANGLE AT FS 562 AND 574 AT STR 17 ON LT 5 HAS 2 DOUBLE DRILLED HOLES.  REMOVED ANGLE AT FS526-FS574 AT STR17 LT FWD OF AFT CARGO DOOR REF: SRM 51-42-21.  FABRICATED NEW ANGLE FROM NEW STRINGER EXTRUSION PN 601R35011-43 AND INSTALLED IAW SRM 51-42-06, OP 6. REO 601R-53-61-4870.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
